Advanced search
1 file | 262.79 KB

Quadrangles embedded in metasymplectic spaces

Koen Struyve (UGent)
(2010) EUROPEAN JOURNAL OF COMBINATORICS. 31(6). p.1579-1585
Author
Organization
Keywords
embeddings, generalized quadrangles, metasymplectic spaces

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 262.79 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Struyve, Koen. 2010. “Quadrangles Embedded in Metasymplectic Spaces.” European Journal of Combinatorics 31 (6): 1579–1585.
APA
Struyve, Koen. (2010). Quadrangles embedded in metasymplectic spaces. EUROPEAN JOURNAL OF COMBINATORICS, 31(6), 1579–1585.
Vancouver
1.
Struyve K. Quadrangles embedded in metasymplectic spaces. EUROPEAN JOURNAL OF COMBINATORICS. 2010;31(6):1579–85.
MLA
Struyve, Koen. “Quadrangles Embedded in Metasymplectic Spaces.” EUROPEAN JOURNAL OF COMBINATORICS 31.6 (2010): 1579–1585. Print.
@article{1848618,
  author       = {Struyve, Koen},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  keyword      = {embeddings,generalized quadrangles,metasymplectic spaces},
  language     = {eng},
  number       = {6},
  pages        = {1579--1585},
  title        = {Quadrangles embedded in metasymplectic spaces},
  url          = {http://dx.doi.org/10.1016/j.ejc.2009.07.012},
  volume       = {31},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: